# SDR MASA20210105004

- Difficulty date: December 7, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690370773
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 21RT IN STA FS 865 TO FS 881 AT AFT GALLEY SERVICE DOOR  SURROUND STRUCTURE.  CORRECTIVE ACTION: STRINGER 21 RT WAS REPAIRED PER EA: 79-2020-067 REV: P2.
